# SDR UALA2012080804276

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,183 hours, 7,018 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Restraint
- Part number: 65B6003616
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR RESTRAINT SECOND FROM FRONT BROKEN.
